# SDR SWAA2024071104302

- Difficulty date: June 21, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-7 RH AFT NOSE W/W PRESSURE PANEL 114BW HAS SEVERAL AREAS OF FRETTING CORROSION ON INTERNAL SIDE.<[01] REMOVED FRETTING CORROSION ON PANEL 114BW IAW EA 24-153-01783-WIP1 AND EA 24-153-01783;[02] VERIFIED ITEM 1 AUDIT C/W
